# SDR CA970217001

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310119101
- Condition: Spalled
- Location: Red Grbx Nr 10
- Part time: 10,334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX WAS SENT FOR INVESTIGATION OF METAL CONTAMINATION AND OVERHAUL. DISASSEMBLY OF THE RED GB REVEALED THE SOURCE OF THE METAL CONTAMINATION WAS A SPALLED #10 BEARING. THIS BEARING IS A LIFED ITEM AND IT IS THE OPINION OF THE REPAIR SHOP THAT THIS BEARING FAILED AT REACHING THE END OF ITS LIFE.
